Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 116, NWS Sioux Falls, SD

July 25, 2015Bon Homme County, Charles Mix County, Hutchinson County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 25, 2015, 11:05 PM CDT for Bon Homme County, Charles Mix County, Hutchinson County, South Dakota. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2015, 11:05 PM CDT (04:05 UTC)
Expired
Jul 25, 2015, 11:45 PM CDT
In force
40 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Bon Homme County, SD, Charles Mix County, SD, Hutchinson County, SD

The radar

The Sioux Falls radar (KFSD), 127 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 11:20 PM CDTTSTM WND GST 60Dante, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 9:32 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.1 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 698 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
698 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

096 
WUUS53 KFSD 260405
SVRFSD
SDC009-023-067-260445-
/O.NEW.KFSD.SV.W.0116.150726T0405Z-150726T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1105 PM CDT SAT JUL 25 2015

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BON HOMME COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
  SOUTHWESTERN HUTCHINSON COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
  SOUTHEASTERN CHARLES MIX COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...

* UNTIL 1145 PM CDT

* AT 1105 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WAGNER...OR
  14 MILES EAST OF PICKSTOWN...MOVING SOUTHEAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  DANTE AROUND 1110 PM CDT.
  AVON AROUND 1120 PM CDT.
  SPRINGFIELD AROUND 1135 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4284 9815 4285 9821 4297 9847 4322 9821
      4320 9812 4321 9811 4316 9765 4285 9776
      4287 9783 4286 9787 4281 9789 4277 9795
      4276 9803
TIME...MOT...LOC 0405Z 317DEG 40KT 4310 9825 

HAIL...0.88IN
WIND...70MPH
 
$$

WEISSER
2 follow-up statements
961 
WWUS53 KFSD 260422
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1122 PM CDT SAT JUL 25 2015

SDC009-023-067-260445-
/O.CON.KFSD.SV.W.0116.000000T0000Z-150726T0445Z/
BON HOMME SD-HUTCHINSON SD-CHARLES MIX SD-
1122 PM CDT SAT JUL 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR BON HOMME...SOUTHWESTERN HUTCHINSON AND SOUTHEASTERN CHARLES MIX
COUNTIES...

AT 1121 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER AVON...OR 8
MILES WEST OF TYNDALL...MOVING SOUTHEAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  TYNDALL AROUND 1130 PM CDT.
  SPRINGFIELD AROUND 1135 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4284 9815 4285 9821 4297 9847 4322 9821
      4320 9812 4321 9811 4316 9765 4285 9776
      4287 9783 4286 9787 4281 9789 4277 9795
      4276 9803
TIME...MOT...LOC 0421Z 305DEG 40KT 4299 9804 

HAIL...0.88IN
WIND...70MPH
 
$$

WEISSER
882 
WWUS53 KFSD 260437
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1137 PM CDT SAT JUL 25 2015

SDC023-260446-
/O.CAN.KFSD.SV.W.0116.000000T0000Z-150726T0445Z/
CHARLES MIX SD-
1137 PM CDT SAT JUL 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHARLES MIX
COUNTY IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4284 9815 4285 9816 4287 9812 4291 9812
      4297 9809 4303 9809 4310 9811 4318 9807
      4320 9811 4321 9811 4316 9765 4285 9776
      4287 9783 4286 9786 4280 9790 4277 9795
      4276 9801 4276 9803
TIME...MOT...LOC 0436Z 302DEG 22KT 4293 9799 

$$

SDC009-067-260445-
/O.CON.KFSD.SV.W.0116.000000T0000Z-150726T0445Z/
BON HOMME SD-HUTCHINSON SD-
1137 PM CDT SAT JUL 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR BON HOMME AND SOUTHWESTERN HUTCHINSON COUNTIES...

AT 1136 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AVON...OR 7
MILES SOUTHWEST OF TYNDALL...MOVING SOUTHEAST AT 25 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  TYNDALL AND SPRINGFIELD AROUND 1145 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4284 9815 4285 9816 4287 9812 4291 9812
      4297 9809 4303 9809 4310 9811 4318 9807
      4320 9811 4321 9811 4316 9765 4285 9776
      4287 9783 4286 9786 4280 9790 4277 9795
      4276 9801 4276 9803
TIME...MOT...LOC 0436Z 302DEG 22KT 4293 9799 

HAIL...0.88IN
WIND...70MPH
 
$$

WEISSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 5:36 PM CDT, 5 hours 29 minutes earlier.

Area forecast discussion, Jul 25, 5:36 PM CDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
536 PM CDT SAT JUL 25 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 332 PM CDT SAT JUL 25 2015

OCCASIONAL CONVECTION CONTINUES TO FIRE UP OFF AND THIS AFTERNOON
PRIMARILY SOUTH OF INTERSTATE 90. 700MB TEMPERATURES ARE ONLY AROUND
+8C SO THE ATMOSPHERE IS CERTAINLY NOT CAPPED WITH ABUNDANT
MOISTURE. THEREFORE IT DOES NOT TAKE A LOT TO GET STORMS GOING.
RESPONSIBLE FOR THIS...IS THE 18Z GRIDDED ANALYSIS SHOWS A 700MB
SHORT WAVE EXTENDING FROM NORTHWEST SD TO EAST CENTRAL NEB. THIS
WAVE MOVES VERY LITTLE THROUGH 00Z SUNDAY...AND IS REPLACED BY A
STRONGER WAVE MOVING INTO OUR WESTERN ZONES BY THIS EVENING.
CURRENTLY THIS SECOND AND STRONGER WAVE IS STILL OUT AROUND
NORTHWEST SD...SO IT IS DIFFICULT TO ASCERTAIN JUST HOW EXACTLY IT
WILL EVOLVE TONIGHT IN OUR AREA. ONE THING IS FOR SURE IN THE NEARER
TERM...IS THAT THE CURRENT CONVECTION HAS BASICALLY SCOURED OUT OUR
WESTERN ZONES FOR THE TIME BEING ALLOWING THEM TO HEAT UP AND BECOME
RATHER UNSTABLE. CURRENT THOUGHTS ARE THAT BECAUSE OF THIS...
SCATTERED CONVECTION MAY DEVELOP ACROSS OUR WESTERN ZONES THIS
EVENING AS THE SECOND SHORT WAVE APPROACHES...POSSIBLY BECOMING A
BIT MORE NUMEROUS IN EAST CENTRAL SD AS THE EVENING PROGRESSES. BUT
AGAIN WITH NO REAL LOW LEVEL BOUNDARIES TO KEY ON...THE EXACT TIMING
AND PLACEMENT FOR THE BEST CHANCES OF STORMS REMAIN RATHER UNCERTAIN
TONIGHT.

THE SHORT WAVE THEN PROGRESSES TO OUR EXTREME EASTERN ZONES BY 12Z
SUNDAY BEFORE EXITING. THEREFORE THE BEST STORM CHANCES SHOULD BE
EAST OF I 29 AFTER THE MIDDLE OF TONIGHT...WITH LITTLE REMAINING IN
OUR EAST BY 12Z SUNDAY. THERE COULD BE STRATUS AROUND FOLLOWING THE
RAINFALL...ESPECIALLY ALONG AND EAST OF THE JAMES RIVER VALLEY LATE
TONIGHT AND SUNDAY MORNING FOLLOWING THE GFS20. BELIEVE THE STRATUS
IS TOO FAR WEST ON THE NAM. AT ANY RATE AS THE STRATUS LIFTS...WE
ARE LOOKING AT ANOTHER WARM AND HUMID DAY ON SUNDAY WITH SOME
POSSIBLE REDEVELOPMENT OF ISOLATED STORMS EAST OF I 29 LATE SUNDAY
AFTERNOON UNDER A TOWERING CU FIELD. BELIEVE THE CURRENT SPC SLIGHT
RISK OUTLOOK IS GOOD FOR TONIGHT...PRIMARILY TARGETING THE JAMES AND
MO RIVER VALLEYS IF ONE IS TO BELIEVE THE MU CAPE AND WIND SHEAR
FIELDS. FOR INSTANCE EAST OF THE SLIGHT RISK AREA...MID LEVEL WINDS
ARE FORECAST TO BE RATHER WEAK TONIGHT AT ONLY 20 TO 25 KNOTS
COMPARED TO 30 TO 35 KNOTS IN THE SLIGHT RISK AREA. THIS FOLLOWS
SUIT ON THE 0-6KM BULK SHEAR VECTORS WHICH ARE QUITE STOUT FOR THIS
TIME OF YEAR IN THE SLIGHT RISK AREA AVERAGING 45 TO 50 KNOTS. 925-
850MB MU CAPE VALUES PER THE NAM ARE INDEED AROUND 2000-3000 J/KG
THIS EVENING AND OVERNIGHT IN THE JAMES AND MO RIVER VALLEYS WHICH
SHOULD SUPPORT ROTATING UPDRAFTS CAPABLE OF PRODUCING SOME LARGE
HAIL COUPLED WITH STRONG WIND GUSTS. ONE FINAL NOTE...LOOKED AT HEAT
INDEX VALUES FOR SUNDAY AFTERNOON AND THEY CURRENTLY DO NOT WARRANT
A HEADLINE.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 332 PM CDT SAT JUL 25 2015

THE ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT
WEEK AS A SERIES OF WAVES LIFTS INTO THE REGION. WITH THE UPPER
RIDGE AXIS CENTERED OVER THE HIGH PLAINS AND VERY SLOWLY SHIFTING
EASTWARD ACROSS THE PLAINS THROUGH TUESDAY...HOT AND HUMID
CONDITIONS WILL PERSIST. EXPECT DEWPOINTS HOVER NEAR 70 AND HIGHS TO
REACH 85 TO 95 ON MONDAY. WITH A WAVE LIFTING INTO THE CENTRAL HIGH
PLAINS SUNDAY NIGHT...WILL LEAVE LOW END CHANCES OF THUNDERSTORMS
NEAR THE MISSOURI RIVER WHERE MOISTURE RETURN IS A BIT BETTER
OVERNIGHT. THE GFS IS MORE ROBUST WITH THIS ACTIVITY SPREADING
ACROSS MUCH OF THE FORECAST AREA...HOWEVER THE GENERAL CONSENSUS
FOCUSES THE CONVECTION AROUND I80 WITH A FEW STRAY STORMS WORKING
INTO OUR EXTREME SOUTH AND WEST.

BREEZY SOUTHERLY WINDS DEVELOP ON MONDAY AND MONDAY NIGHT AHEAD OF A
MORE SUBSTANTIAL WEATHER SYSTEM DEEPENING OVER THE NORTHERN ROCKIES.
SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY NIGHT...BUT
WITHOUT MUCH CONVERGENCE/SUPPORT...WILL STICK WITH CHANCE POPS FOR
NOW. THE BEST POTENTIAL LOOKS TO BE NORTH OF I90 CLOSER TO WHERE A
MID LEVEL BOUNDARY/WAVE POTENTIALLY TRACKS. A FRONT STILL LOOKS
LIKELY TO DROP THROUGH THE REGION ON TUESDAY. STILL SOME TIMING
CONCERNS...BUT IT STILL LOOKS LIKE IT MAY SET UP OVER THE EASTERN
FORECAST AREA LATER IN THE DAY AND BECOME THE FOCUS FOR ADDITIONAL
THUNDERSTORM ACTIVITY IN THE AFTERNOON AND INTO EARLY WEDNESDAY.
DEPENDENT ON EARLY MORNING CONVECTION ON TUESDAY...NORTHWEST IOWA
AND ADJACENT AREAS POTENTIALLY WILL SEE ENOUGH INSTABILITY AND SHEAR
FOR SEVERE WEATHER CONCERNS.

SOME RELIEF TO THE HEAT AND HUMIDITY RETURNS WEDNESDAY AND THURSDAY
WITH SLIGHTLY COOLER NORTHWEST FLOW ALOFT. LOOK FOR DRY CONDITIONS
AND HIGHS IN THE 80S. THE UPPER RIDGE BEGINS REBUILDING TO THE WEST
LATE IN THE WEEK...WITH HIGHS AGAIN REACHING 85 TO 95. THE GFS AND
ECMWF CONTINUE TO BOTH INDICATE THAT A SUBTLE BOUNDARY SLIDES
THROUGH THE AREA AROUND FRIDAY OR FRIDAY NIGHT...SO WILL KEEP SOME
LOW END POPS GOING.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 534 PM CDT SAT JUL 25 2015

STORMS ARE EXPECTED TO DEVELOP BY THIS EVENING IN CENTRAL SD AND
TRACK SOUTHEAST ACROSS SOUTHEAST SD OVERNIGHT. EXPECT ALL 3 TAF SITES
TO POTENTIALLY BE IMPACTED BY THESE STORMS AFTER 00Z. SOME MVFR
LOW CLOUDS AND VISIBILITY MAY ALSO DEVELOP BEHIND THESE STORMS
LATE TONIGHT BUT SHOULD DISSIPATE BY MIDDAY ON SUNDAY.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...MJ
LONG TERM...
AVIATION...JM
Hazardous weather outlook, Jul 25, 6:55 PM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
655 PM CDT SAT JUL 25 2015

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ039-040-050-054>071-270000-
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-
NOBLES-JACKSON-PIPESTONE-ROCK-DIXON-DAKOTA-KINGSBURY-BROOKINGS-
GREGORY-MINER-LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-MCCOOK-
MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD-
BON HOMME-YANKTON-CLAY SD-UNION-
655 PM CDT SAT JUL 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL
SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH
DAKOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE AFTERNOON THROUGH
THE EARLY MORNING HOURS IN THE OUTLOOK AREA. THE BEST POTENTIAL
WILL BE ACROSS EAST CENTRAL SOUTH DAKOTA INTO SOUTHWEST MINNESOTA
AND NORTHWEST IOWA. SOME OF THESE STORMS MAY BECOME SEVERE WITH
WIND GUSTS TO 70 MPH AND HAIL UP TO GOLF BALL SIZE THIS AFTERNOON
AND EVENING. AFTER MIDNIGHT...THE PRIMARY SEVERE THREAT WILL BE
WIND GUSTS TO 70 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY NIGHT INTO TUESDAY
MORNING AND A FEW OF THESE STORMS MIGHT BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH THE EARLY MORNING
HOURS.

SDZ038-052-053-270000-
BEADLE-JERAULD-SANBORN-
655 PM CDT SAT JUL 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
SOUTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE AFTERNOON THROUGH
THE EARLY MORNING HOURS IN THE OUTLOOK AREA. SOME OF THESE STORMS
MAY BECOME SEVERE WITH AN ISOLATED TORNADO...WIND GUSTS TO 70 MPH
AND HAIL UP TO GOLF BALL SIZE THROUGH LATE EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY NIGHT INTO TUESDAY
MORNING AND A FEW OF THESE STORMS MIGHT BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH MIDNIGHT.

In the hours before

Local storm report, Jul 25, 8:41 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
841 PM CDT SAT JUL 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND GST     2 NNW HURON             44.39N 98.23W
07/25/2015  M58 MPH          BEADLE             SD   ASOS

&&

AF
Local storm report, Jul 25, 9:19 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
919 PM CDT SAT JUL 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     1 NW DE SMET            44.40N 97.56W
07/25/2015  E60 MPH          KINGSBURY          SD   TRAINED SPOTTER

&&

AF
Local storm report, Jul 25, 9:31 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
931 PM CDT SAT JUL 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     WINFRED                 44.00N 97.36W
07/25/2015  E60 MPH          LAKE               SD   TRAINED SPOTTER

&&

AF
Local storm report, Jul 25, 10:36 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1036 PM CDT SAT JUL 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND GST     8 N PLATTE              43.50N 98.85W
07/25/2015  E60 MPH          CHARLES MIX        SD   TRAINED SPOTTER

&&

AF

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 8:14 PM CDTSevere Thunderstorm WarningFSDBeadle, Jerauld, Kingsbury, Sanborn46 min
Jul 25, 8:25 PM CDTSevere Thunderstorm WarningFSDAurora, Beadle, Brule, Jerauld50 min
Jul 25, 8:47 PM CDTSevere Thunderstorm WarningFSDBeadle, Brookings, Kingsbury43 min
Jul 25, 9:13 PM CDTSevere Thunderstorm WarningFSDAurora, Brule, Jerauld47 min
Jul 25, 9:17 PM CDTSevere Thunderstorm WarningFSDKingsbury, Lake, Miner43 min
Jul 25, 9:24 PM CDTSevere Thunderstorm WarningFSDBrookings, Kingsbury, Lake, Miner36 min
Jul 25, 9:43 PM CDTTornado WarningFSDLake19 min
Jul 25, 10:13 PM CDTSevere Thunderstorm WarningFSDAurora, Brule, Charles Mix, Davison, Douglas32 min
Jul 25, 10:43 PM CDTSevere Thunderstorm WarningFSDDouglas, Hutchinson47 min
Jul 25, 11:47 PM CDTSevere Thunderstorm WarningFSDBon Homme17 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.